# SDR GTIA2021062835833

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 15,608 hours, 6,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT THROUGH 1000' PERFORMED DUMES CHECKLIST TURNED PACK 1 OFF SMELL WENT AWAY. -PERFORMED ENG RUNS AND APU RUNS WITH PACK 1. NO ODOR NOTED AT THIS TIME. IAW TSM 05-50-00. NO PREVIOUS WRITE- UPS IN 60DAYS.
